# SDR UHLA201609120439

- Difficulty date: September 12, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N870RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000138
- Aircraft time: 23,636 hours, 17,587 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN OPEN, L2 DOOR RED INDICATIONS GO TO YELLOW WITH X.  R & R SENSOR HARNESS, OPS TESTED GOOD IAW AMM 52-72-21.
